# SDR SWAA2022021663348

- Difficulty date: January 23, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 27LH
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED BS. 540 AT FWD CARGO COMPARTMENT 2022-58136 / [01] TOOL USED THICKNESS GAUGE PN/ 45MG; SN/ 130066701; DUE DATE/ 22-APR-2;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 03-FEB-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 03-FEB-22.;[03] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; CAL DUE DATE: 24-FEB-22;[04] CALIPER; PN: DIGITAL 150; SN: AE-412610; DUE DATE: 21-MAY-22.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 27L LOCATED BS. 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 SEE INDIVIDUAL SIGN-OFF BELOW;[06] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
